MathSciNet Relay Station
MathSciNet bibliographic data
MR572293 (81h:14026) 14L17 (20G15)
Waterhouse, William C. Subgroups of $ax+b$ and the splitting of triangular group schemes. Proc. Amer. Math. Soc. 79 (1980), no. 4, 520–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement